×

Found 14,657 Documents (Results 1–100)

100
MathJax

Green function of the first boundary-value problem for the fractional diffusion-wave equation in a multidimensional rectangular domain. (English. Russian original) Zbl 07542514

J. Math. Sci., New York 260, No. 3, 325-334 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 52-61 (2019).
MSC:  35R11 35K20 35L20
PDF BibTeX XML Cite
Full Text: DOI

On a priori estimates of solutions of the Tricomi problem for a certain mixed-type second-order equation. (English. Russian original) Zbl 07542509

J. Math. Sci., New York 260, No. 3, 286-293 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 14-20 (2019).
MSC:  35B45 35J05 35M13
PDF BibTeX XML Cite
Full Text: DOI

Integral analogue of the first initial-boundary value problem for second-order hyperbolic and parabolic equations. (English. Russian original) Zbl 07518143

Math. Notes 111, No. 4, 562-570 (2022); translation from Mat. Zametki 111, No. 4, 540-550 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Some boundary-value problems of filtration dynamics corresponding to models of fractional diffusion of distributed order. (English. Ukrainian original) Zbl 07514996

Cybern. Syst. Anal. 58, No. 1, 65-76 (2022); translation from Kibern. Sist. Anal. 58, No. 1, 77-89 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Monotone decomposition of the Cauchy problem for a hyperbolic equation based on transport equations. (English. Russian original) Zbl 07514281

Comput. Math. Math. Phys. 62, No. 3, 432-440 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 3, 442-450 (2022).
MSC:  35Q49 65M06
PDF BibTeX XML Cite
Full Text: DOI

Smooth solution of the second initial-boundary value problem for a model parabolic system in a semibounded nonsmooth domain on the plane. (English. Russian original) Zbl 07514277

Comput. Math. Math. Phys. 62, No. 3, 382-392 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 3, 391-402 (2022).
MSC:  35B65 35K51
PDF BibTeX XML Cite
Full Text: DOI

Regularity of the free boundary in the one-phase Stefan problem: a recent approach. (English) Zbl 07512580

“Bruno Pini” Mathematical Analysis Seminar 2021. Papers from the seminar, University of Bologna, Bologna, Italy, 2021. Bologna: Università di Bologna, Alma Mater Studiorum. 122-140 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software